图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/J Automat Inf Scien.v38.i7.50
pages 58-72

On Homogenization of Problems of Optimal Control. Part II. Variational Convergence of Constrained Minimization Problems

Peter I. Kogut
Oles Honchar Dnepropetrovsk National University
Victor N. Mizernyi
Vinnitsa National Technical University, Ukraine
Tatyana N. Rudyanova
Dnepropetrovsk State Financial and Economic Institute, Ukraine

ABSTRACT

For two different classes of problems of optimal control we consider the problem of homogenization, namely, the control problem for nonlinear singular parabolic system and for linear elliptic system in perforated domain.


Articles with similar content:

Autonomous Control in a Game Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir V. Volkovich
Optimal Control of the Vibrations of a Suspended Filament
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Miroslav M. Kopets
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko